Fixed locus of an involution acting on a Godeaux surface 고도 곡면의 이중 덮개의 고정집합

Cited 11 time in webofscience Cited 0 time in scopus
  • Hit : 272
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorKeum, Jko
dc.contributor.authorLee, Yongnamko
dc.date.accessioned2013-03-03T09:39:38Z-
dc.date.available2013-03-03T09:39:38Z-
dc.date.created2012-09-10-
dc.date.issued2000-09-
dc.identifier.citationMATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.129, pp.205 - 216-
dc.identifier.issn0305-0041-
dc.identifier.urihttp://hdl.handle.net/10203/78227-
dc.description.abstractIn this paper, we study involutions of Godeaux surfaces whose bicanonical system has no base components. We classify all possible fixed loci and find corresponding examples to the classification.-
dc.languageEnglish-
dc.publisherCAMBRIDGE UNIV PRESS-
dc.subjectGENERAL TYPE-
dc.titleFixed locus of an involution acting on a Godeaux surface-
dc.title.alternative고도 곡면의 이중 덮개의 고정집합-
dc.typeArticle-
dc.identifier.wosid000089734600002-
dc.identifier.scopusid2-s2.0-23044523515-
dc.type.rimsART-
dc.citation.volume129-
dc.citation.beginningpage205-
dc.citation.endingpage216-
dc.citation.publicationnameMATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY-
dc.identifier.doi10.1017/S0305004100004497-
dc.contributor.localauthorLee, Yongnam-
dc.contributor.nonIdAuthorKeum, J-
dc.type.journalArticleArticle-
dc.subject.keywordPlusGENERAL TYPE-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 11 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0